# SDR AALA982200

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FRAME AT FS 930 ABOVE STRINGER 14R.  INSTALLED Z-FRAME REPAIR AT FS 930 STRINGER 14R IAW 53-10-4 FIG 1.  (M)
